Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Nonparametric Two-Sample Test of the Failure Function with Interval Censoring Case 2

Ying Zhang, Wei Liu and Yihui Zhan
Biometrika
Vol. 88, No. 3 (Sep., 2001), pp. 677-686
Published by: Oxford University Press on behalf of Biometrika Trust
Stable URL: http://www.jstor.org/stable/2673438
Page Count: 10
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Nonparametric Two-Sample Test of the Failure Function with Interval Censoring Case 2
Preview not available

Abstract

For the setting of interval censoring case 2, a nonparametric two-sample test, based on a smooth functional of the nonparametric maximum pseudolikelihood estimator, is developed to compare the failure functions of two populations. Monte Carlo simulation studies on Weibull distributions show that this test performs quite well in many situations in comparison with the parametric likelihood ratio test. A real dataset from an HIV study is used to illustrate the new test.

Page Thumbnails

  • Thumbnail: Page 
[677]
    [677]
  • Thumbnail: Page 
678
    678
  • Thumbnail: Page 
679
    679
  • Thumbnail: Page 
680
    680
  • Thumbnail: Page 
681
    681
  • Thumbnail: Page 
682
    682
  • Thumbnail: Page 
683
    683
  • Thumbnail: Page 
684
    684
  • Thumbnail: Page 
685
    685
  • Thumbnail: Page 
686
    686